# SDR AALA20150324019

- Difficulty date: March 24, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 65,786 hours, 7,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: PAC5026
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT MID-GALLEY L2 DOOR AREA.  R & R BATTERY PACK FOR EMER LIGHTS AT MID-GALLEY L2 DOOR AREA.  OPERATIONS CHECKED NORMAL IAW AMM 33-51-00.
